Generalized Dedekind completion of a lattice ordered group

Ján Jakubík

Czechoslovak Mathematical Journal (1978)

  • Volume: 28, Issue: 2, page 294-311
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Generalized Dedekind completion of a lattice ordered group." Czechoslovak Mathematical Journal 28.2 (1978): 294-311. <http://eudml.org/doc/13062>.

@article{Jakubík1978,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {Generalized Dedekind Completion; Radical Class of Groups; Lattice Ordered Group; Epiarchimedean and Conditionally Orthogonally Complete Group; Archimedean Kernel of a Group; Strongly Projectable Group},
language = {eng},
number = {2},
pages = {294-311},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Generalized Dedekind completion of a lattice ordered group},
url = {http://eudml.org/doc/13062},
volume = {28},
year = {1978},
}

TY - JOUR
AU - Jakubík, Ján
TI - Generalized Dedekind completion of a lattice ordered group
JO - Czechoslovak Mathematical Journal
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 2
SP - 294
EP - 311
LA - eng
KW - Generalized Dedekind Completion; Radical Class of Groups; Lattice Ordered Group; Epiarchimedean and Conditionally Orthogonally Complete Group; Archimedean Kernel of a Group; Strongly Projectable Group
UR - http://eudml.org/doc/13062
ER -

References

top
  1. G. Birkhoff, Lattice theory, third edition, Providence 1967. (1967) Zbl0153.02501MR0227053
  2. F. Conrad, Lattice ordered groups, Tulane University 1970. (1970) Zbl0258.06011
  3. [31 F. Conrad, Epiarchimedean lattice ordered groups, . Czech. Math. J. 24 (1974), 192-218. (1974) 
  4. F. Conrad, Changing the scalar multiplication on a vector lattice, J. Austral. Math. Soc. 20(1975), 33 - 347. (1975) Zbl0317.06014MR0387153
  5. Л. Фукс, Частично упорядоченные алгебраические системы, Москва, 1965. (1965) Zbl1099.01519
  6. J. Jakubík, Die Dedekindschen Schnitte im direkten Produkt von halbgeordneten Gruppen, Matem. fyz. casop. 16 (1966), 329-336. (1966) Zbl0154.02602MR0210638
  7. J. Jakubík, Distributivity in lattice ordered groups, Czech. Math. J. 22 (1972), 108-125. (1972) Zbl0244.06014MR0325487
  8. J. Jakubík, On -complete lattice ordered groups, Czech. Math. J. 23 (1973), 164-174. (1973) Zbl0278.06016MR0318032
  9. J. Jakubík, Conditionally a-complete sublattices of a distributive lattice, Algebra univ. 2 (1972), 255-261. (1972) Zbl0258.06008MR0325481
  10. J. Jakubík, Archimede kernel of a lattice ordered group, Czech. Math. J. 25 (1978), 140-154. (1978) Zbl0384.06021MR0463070
  11. J. Jakubík, Radical classes and radical mappings of lattice ordered groups, Symposia Math. 31 (1977), 451-477. (1977) Zbl0368.06013MR0491397
  12. J. Martinez, Pairwise splitting lattice ordered groups, Czech. Math. J. 27(1977), 545-551. (1977) Zbl0378.06009MR0457318
  13. Г. Я. Роткович, О дизъюнктно полных архимедовых полуупорядоченных группах, Czech. Math. J. 27 (1977), 523-527. (1977) Zbl1170.01341
  14. Б. Z. Вулих, 10.2140/pjm.1962.12.1131, Москва 1961. (1961) Zbl1160.68305DOI10.2140/pjm.1962.12.1131
  15. Е. С. Weinberg, Completely distributive lattice ordered groups, Pacif. J. Math. 12 (1962), 1131-1148. (1962) Zbl0111.24301

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.